# SDR AALA202301043054

- Difficulty date: December 16, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 67,122 hours, 27,039 cycles
- Engine: Iae V2527A5
- Engine time: 65,456 hours, 28,935 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 65,456 hours, 28,935 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED,  NR 1 ENGINE LOST OIL QUANTITY AND OIL PRESSURE AT FL380 IAW ECAM MESSAGES.  FT CREW SHUTDOWN THE NR 1 ENGINE, DECLARED AN EMERGENCY AND DIVERTED TO BNA,  LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE IAW TASK CARD 26L40071004.
